Motrin PM Pain Relief Caplets with 200 mg Ibuprofen & 38 mg Diphenhydramine Sleep Aid, Nighttime Pain Reliever for Minor Aches & Pains Helps You Fall Asleep & Stay Asleep, 20 ct

Motrin PM Pain Relief Caplets with 200 mg Ibuprofen & 38 mg Diphenhydramine Sleep Aid, Nighttime Pain Reliever for Minor Aches & Pains Helps You Fall Asleep & Stay Asleep, 20 ct

Product ID: B0036SMGAA Condition: New

Payflex: Pay in 4 interest-free payments of R141.75. Read the FAQ
Available in other options.
Variations
R 567
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard payflex ozow

Product Description

Motrin PM Pain Relief Caplets with 200 mg Ibuprofen & 38 mg Diphenhydramine Sleep Aid, Nighttime Pain Reliever for Minor Aches & Pains Helps You Fall Asleep & Stay Asleep, 20 ct

  • 20-count bottle of Motrin PM Pain Relief Caplets with ibuprofen and diphenhydramine sleep aid provides pain relief and contains an effective sleep aid to help ease your body’s aches so that you can fall asleep and stay asleep
  • This overnight pain-relieving medicine + sleep aid provides relief from occasional sleeplessness and targets pain associated with minor aches and pains, due to arthritis, headache, backache and menstrual cramps
  • Motrin PM pain relief caplets are formulated with 200 milligrams of ibuprofen and 38 milligrams of the nighttime sleep-aid diphenhydramine citrate to help stop your pain at the source so can receive the sleep you need and the pain relief you deserve
  • Motrin PM pain relief and nighttime sleep aid caplets are indicated for adults and children ages 12 years or older and are safe and effective when used as directed. For overnight minor ache and pain relief, take two pain relieving caplets at bedtime
  • These nighttime ibuprofen and diphenhydramine medicine caplets provide targeted pain and body ache relief with a nighttime sleep-aid so that you feel rested and ready to take on tomorrow. Do not take more than two caplets in 24 hours

Motrin PM Pain Reliever/Nighttime Sleep-Aid Coated Caplets - 20 CT.
See New Warnings Information.
New.
Ibuprofen, 200mg/Dphenhydramine citrate, 38 mg Tablets.
Pain Reliever (NSAID)/Nighttime Sleep-Aid.
**Capsule-Shaped Tablets.
Actual Size Caplets**.
20 Coated Caplets**.

Technical Specifications

Country
USA
Brand
Motrin
Manufacturer
Kenvue
Binding
Grocery
ItemPartNumber
JJ-1752
Model
JJ-1752
Color
Multicolor
ReleaseDate
2017-08-05T00:00:01Z
Size
20 Count (Pack of 1)
UnitCount
1
UPCs
300450563200
EANs
0300450563200